Change search
ReferencesLink to record
Permanent link

Direct link
Invariant subspaces in quasi-Banach spaces of analytic functions
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
2001 (English)In: St. Petersburg Mathematical Journal, ISSN 1061-0022, E-ISSN 1547-7371, Vol. 12, 83-100 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 12, 83-100 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-182385OAI: oai:DiVA.org:kth-182385DiVA: diva2:904291
Note

NR 20160226

Available from: 2016-02-18 Created: 2016-02-18 Last updated: 2016-02-26Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
Mathematics
In the same journal
St. Petersburg Mathematical Journal
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link